# SDR GTIA020306

- Difficulty date: March 20, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT WING CRACK AT ANGLE ATTACH NOSE CAP VORTILON.  REMOVED VORTILON FAIRING ATTACH ANGLE.  STOP DRILLED CRACK ANGLE.  UPON REMOVAL OF VERTICAL ANGLE FITTING FOUND TO BE CRACKED.  FABRICATED REPAIR DOUBLERS.  LOCATED AND DRILLED HOLES IN NEW ATTACH ANGLE.  INSTALLED REPAIR.  INSTALLED FITTING.  (M)
